# SDR CA150408002

- Difficulty date: March 24, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Engine: Pwa PT642A
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: E, A

## Discrepancy

(CAN) PILOT REPORTED THAT THE RT ENGINE GENERATOR WENT OFF LINE CAUSING SOME EQUIPMENT IN THE ACFT TO SHUTDOWN. NO VIBRATION OR ABNORMAL SOUND OR OPERATION WAS NOTED. DURING SLOW ACCELERATION OF THE ENGINES, THE NR 2 ENGINE STARTED TO RESPOND THEN THE TORQUE AND NG STARTED DECREASING. PILOT SHUTDOWN THE ENGINE AND RETURNED TO AIRPORT AND LANDED WITHOUT ANY FURTHER INCIDENT.  THE STARTER GENERATOR WAS REMOVED AND FOUND DAMAGED.  TROUBLESHOOTING ONGOING.
